Vol. 6

Front:[PDF file] Back:[PDF file]
Latest Volume
All Volumes
All Issues
2009-02-06

Dyadic Green Functions for a Dielectric Layer on a PEMC Plane

By Javad Komijani, Jalil Rashed-Mohassel, and Ali Mirkamali
Progress In Electromagnetics Research M, Vol. 6, 9-22, 2009
doi:10.2528/PIERM08110907

Abstract

Perfect electromagnetic conductor (PEMC) is a medium where certain linear combinations of electromagnetic fields are required to vanish. Since PMC has found important applications in antenna design, one may expect that PEMC will also have potential for similar applications; therefore it is important to investigate its radiation properties. In this paper, dyadic Green functions in integral forms have been derived for a structure with a dielectric layer on a PEMC plane. Whereas electric and magnetic dyadic Green functions is required to satisfy the dyadic mixed boundary condition on PEMC surface, a new classification of the electric and magnetic dyadic Green functions has been introduced based on parameter M of PEMC boundary. This classification is general and contains classes of dyadic Green functions which satisfy Dirichlet and Neumann boundary conditions.

Citation


Javad Komijani, Jalil Rashed-Mohassel, and Ali Mirkamali, "Dyadic Green Functions for a Dielectric Layer on a PEMC Plane," Progress In Electromagnetics Research M, Vol. 6, 9-22, 2009.
doi:10.2528/PIERM08110907
http://www.jpier.org/PIERM/pier.php?paper=08110907

References


    1. Lindell, I. V. and A. H. Sihvola, "Perfect electromagnetic conductor," Journal of Electromagnetic Waves and Applications, Vol. 19, 861-869, 2005.
    doi:10.1163/156939305775468741

    2. Lindell, I. V. and A. H. Sihvola, "Realization of the PEMC boundary," IEEE Trans. Antennas and Propagat., Vol. 53, 3012-3018, 2005.
    doi:10.1109/TAP.2005.854524

    3. Lindell, I. V. and A. H. Sihvola, "Transformation method for problems involving perfect electromagnetic conductor (PEMC) structures," IEEE Trans. Antennas and Propagat., Vol. 53, 3005-3011, 2005.
    doi:10.1109/TAP.2005.854519

    4. Jancewicz, B., "Plane electromagnetic wave in PEMC," Journal of Electromagnetic Waves and Applications, Vol. 20, No. 5, 647-659, 2006.
    doi:10.1163/156939306776137746

    5. Ruppin, R., "Scattering of electromagnetic radiation by a perfect electromagnetic conductor sphere," Journal of Electromagnetic Waves and Applications, Vol. 20, 1569-1576, 2006.
    doi:10.1163/156939306779292390

    6. Ruppin, R., "Scattering of electromagnetic radiation by a perfect electromagnetic conductor cylinder," Journal of Electromagnetic Waves and Applications, Vol. 20, 1853-1860, 2006.
    doi:10.1163/156939306779292219

    7. Tai, C. T., Dyadic Green's Functions in Electromagnetic Theory, 2 Ed., IEEE Press, 1994.